RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 3, Pages 336–353 (Mi mz1057)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact classification of divergence-free nondivergent vector fields on surfaces of small genus

B. S. Kruglikov

N. E. Bauman Moscow State Technical University

DOI: https://doi.org/10.4213/mzm1057

Full text: PDF file (1765 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:3, 280–294

Bibliographic databases:

UDC: 517
Received: 06.09.1995
Revised: 01.06.1998

Citation: B. S. Kruglikov, “Exact classification of divergence-free nondivergent vector fields on surfaces of small genus”, Mat. Zametki, 65:3 (1999), 336–353; Math. Notes, 65:3 (1999), 280–294

Citation in format AMSBIB
\Bibitem{Kru99}
\by B.~S.~Kruglikov
\paper Exact classification of divergence-free nondivergent vector fields on surfaces of small genus
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 3
\pages 336--353
\mathnet{http://mi.mathnet.ru/mz1057}
\crossref{https://doi.org/10.4213/mzm1057}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1717509}
\zmath{https://zbmath.org/?q=an:0967.37013}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 3
\pages 280--294
\crossref{https://doi.org/10.1007/BF02675069}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1057
  • https://doi.org/10.4213/mzm1057
  • http://mi.mathnet.ru/eng/mz/v65/i3/p336

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Dullin H.R., “Semi-Global Symplectic Invariants of the Spherical Pendulum”, J. Differ. Equ., 254:7 (2013), 2942–2963  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:165
    Full text:55
    References:30
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019